A note on permutation tests of significance for multiple regression coefficients

Long, Michael, Berry, Kenneth and Mielke, Paul (2007) A note on permutation tests of significance for multiple regression coefficients. Psychological Reports, 100 (2). pp. 339-345. ISSN 0033-2941

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.2466/pr0.100.2.339-345

Abstract

In the vast majority of psychological research utilizing multiple regression analysis, asymptotic probability values are reported. This paper demonstrates that asymptotic estimates of standard errors provided by multiple regression are not always accurate. A resampling permutation procedure is used to estimate the standard errors. In some cases the results differ substantially from the traditional least squares regression estimates.

Item Type: Article
Subjects: G300 Statistics
Department: Faculties > Arts, Design and Social Sciences > School of Arts and Social Sciences > Social Sciences
Depositing User: Becky Skoyles
Date Deposited: 20 Oct 2015 11:30
Last Modified: 20 Oct 2015 11:30
URI: http://nrl.northumbria.ac.uk/id/eprint/24051

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence